# SDR ARWA980702

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2593200951
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FLT 505 - ON TAKEOFF ROLL, CAPTAIN'S AIRSPEED FAILED WITH NR 1 MACH FEEL, NR 1 ATS, NR 1 MASK TRIM FAIL WITH NUMEROUS FLAGS.  REMOVED AND REPLACED A.D.C., GROUND CHECKED, AND OPERATIONAL NORMAL IAW MM 34-14-00.  (X)
